# SDR P5CA9700179

- Difficulty date: January 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N858FT
- Make and model: Boeing 747123
- Aircraft serial: 20109
- System (JASC): 5280 · Landing Gear Doors
- Part: Skin
- Condition: Punctured
- Location: Lt Mlg Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HOLE AND LEVEL 1 CORROSION ON LEFT WING LANDING GEAR INBOARD LOWER DOOR.  REMOVED LOWER FRAME SECTION AND REMOVED CORROSION, TREATED AND REPAIRED PER BOEING SRM 51-40-02 AND 51-10-02.
